# SDR 9503792276

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276US
- Make and model: Boeing 727251
- Aircraft serial: 21155
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH UPON LANDING GEAR EXTENSION, NOSE GEAR UNSAFE INDICATION REMAINED ILLUMINATED.  RECYCLED LANDING GEAR TO NO AVAIL.  PRIOR TO PERFORMING ALTERNATE EXTENSION, NOSE GEAR SAFE INDICATION ILLUMINATED.  VERIFIED INDICATION THROUGH VIEWING PORT AND LANDING GEAR AURAL WARNING HORN.  MAINTENANCE REPLACED NOSE GEAR UP AND DOWN INDICATION SWITCHES.  GEAR SWING CHECK NORMAL.
